RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 863–869 (Mi fpm104)  

Asymptotic expansions of the Darboux problem solutions for the singularly perturbed hyperbolic equations

A. O. Abduvaliev

Osh State University

Abstract: The asymptotic expansions of the Darboux problem solutions for the singularly perturbed hyperbolic equation are constructed. The error estimate for this representations is obtained.

Full text: PDF file (244 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.95
Received: 01.04.1995

Citation: A. O. Abduvaliev, “Asymptotic expansions of the Darboux problem solutions for the singularly perturbed hyperbolic equations”, Fundam. Prikl. Mat., 1:4 (1995), 863–869

Citation in format AMSBIB
\Bibitem{Abd95}
\by A.~O.~Abduvaliev
\paper Asymptotic expansions of the Darboux problem solutions for the singularly perturbed hyperbolic equations
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 863--869
\mathnet{http://mi.mathnet.ru/fpm104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791616}
\zmath{https://zbmath.org/?q=an:0869.35021}


Linking options:
  • http://mi.mathnet.ru/eng/fpm104
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p863

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:262
    Full text:109
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020